Berezin transform and Toeplitz operators on harmonic Bergman spaces

Boo Rim Choe, Kyesook Nam

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


For an operator which is a finite sum of products of finitely many Toeplitz operators on the harmonic Bergman space over the half-space, we study the problem: Does the boundary vanishing property of the Berezin transform imply compactness? This is motivated by the Axler-Zheng theorem for analytic Bergman spaces, but the answer would not be yes in general, because the Berezin transform annihilates the commutator of any pair of Toeplitz operators. Nevertheless we show that the answer is yes for certain subclasses of operators. In order to do so, we first find a sufficient condition on general operators and use it to reduce the problem to whether the Berezin transform is one-to-one on related subclasses.

Original languageEnglish
Pages (from-to)3135-3166
Number of pages32
JournalJournal of Functional Analysis
Issue number10
Publication statusPublished - 2009 Nov 15

Bibliographical note

Funding Information:
✩ The first author was supported by KOSEF (R01-2008-000-20206-0) and the second author was supported by Hanshin University Research Grant. * Corresponding author. E-mail addresses: (B.R. Choe), (K. Nam).


  • Berezin transform
  • Half-space
  • Harmonic Bergman space
  • Toeplitz operator

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Berezin transform and Toeplitz operators on harmonic Bergman spaces'. Together they form a unique fingerprint.

Cite this